null

HealthA2Z Aspirin 325mg | 300 Counts | Regular Strength | Orange Safety Coated Tablets | Enteric Aspirin | Pain Relief | Reduce Joint Pain | Cramps | Headache

(No reviews yet) Write a Review
Was: $9.95
Now: $7.75
(Inc. Tax)
Was: $9.95
Now: $7.75
(Ex. Tax)

-Compare to Ecotrin Active Ingredients
-Good for your stomach: The safety coating on HealthA2Z Aspirin 325mg prevents the aspirin from dissolving in the stomach. Instead, it is designed to pass through the stomach and dissolve in the small intestine, the stomach lining is protected from irritation.
-Relieves minor aches and pain: HealthA2Z Aspirin 325mg regular strength helps temporarily relieve minor aches and pains due to headache, colds, muscle pain, toothache, and menstrual pain.
-Take 1 to 2 tablets every 4 hours while symptoms lasts
-Do not take more than 12 tablets in 24 hours unless directed by a doctor

SKU:
FPA077
Condition:
New

HealthA2Z Aspirin 325mg regular strength is enteric safety coated which protects against stomach upset and damage. HealthA2Z Aspirin helps temporarily relieve minor aches and pains due to headache, minor arthritis pain, colds, muscle pain, toothache, and menstrual pain.

Uses temporary relieves minor aches and pains due to:

-headache
-toothache
-menstrual pain
-colds
-or as recommended by your doctor

Why HealthA2Z Aspirin 325mg regular strength?

Relieves minor aches and pain

HealthA2Z Aspirin 325mg regular strength helps temporarily relieve minor aches and pains due to headaches, colds, muscle pain, toothache, and menstrual pain.

Good for your stomach

The safety coating on HealthA2Z Aspirin 325mg prevents the aspirin from dissolving in the stomach. Instead, it is designed to pass through the stomach and dissolve in the small intestine, the stomach lining is protected from irritation.

Directions

-drink a full glass of water with each dose.
-adults and children 12 years and over: take 1 to 2 tablets every 4 hours while symptoms last.
-do not take more than 12 tablets in 24 hours unless directed by a doctor
-children under 12 years: ask a doctor.

Product Overview

Ingredients

Active Ingredients: Aspirin 325mg; Inactive Ingredients: corn starch, croscarmellose sodium, D&C yellow #10 aluminum lake, FD&C yellow #6 aluminum lake, hypromellose, methacrylic acid copolymer, microcrystalline cellulose, mineral oil, polysorbate 80, simethicone, sodium hydroxide, sodium lauryl sulfate, talc, titanium dioxide, triethyl citrate

Reviews

(No reviews yet) Write a Review